MathSciNet Relay Station
MathSciNet bibliographic data
MR969071 (90j:58166) 58G35 (35A30 35L65 35Q20 58F07 73E99)
Senashov, S. I.; Vinogradov, A. M. Symmetries and conservation laws of $2$-dimensional ideal plasticity. Proc. Edinburgh Math. Soc. (2) 31 (1988), no. 3, 415–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement